MAUDE Adverse Event Report: CARDINAL HEALTH CONNECT TUBE 7MM X1.8M; TUBING, NONINVASIVE

CARDINAL HEALTH CONNECT TUBE 7MM X1.8M; TUBING, NONINVASIVE
Model Number 8888284703
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: the light is too big therefore the connection is not compatible with their product.The suction is not working which caused an incident on a patient with a digestive hemorrhage because the suction was not working.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.If more information is received at a later date, the investigation will be reopened, and the investigation will be updated accordingly.

Brand Name
CONNECT TUBE 7MM X1.8M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17322459
Report Number9612030-2023-03760
Device Sequence Number20424400
Product Code GAZ
UDI-Device Identifier10884527019526
UDI-Public10884527019526
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888284703
Device Catalogue Number8888284703
Device Lot Number2206122264
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown